MAUDE Adverse Event Report: ZIMMER GMBH WAGNER SL HIP STEM, UNCEMENTED, ø 22/225, TAPER 12/14; PROSTHESIS, HIP

ZIMMER GMBH WAGNER SL HIP STEM, UNCEMENTED, ø 22/225, TAPER 12/14; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 01/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient had an initial right total hip arthroplasty in (b)(6) 2014 followed by a revision in (b)(6) 2015 due to loosening.Later on, (b)(6) 2023, underwent a second revision for metallosis and a fractured stem.Subsequently, on (b)(6) 2024, fell and experienced a femoral periprosthetic fracture.Approximately one month ago, underwent an additional procedure where a stable double plate osteosynthesis was performed.It is unclear at this time if implants were revised as no further details have been provided.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).G2.Report source: germany.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported a patient had an initial right total hip arthroplasty followed by a revision approximately 14 months later due to loosening.Later, approximately 8 years later, a second revision was performed for metallosis and a fractured stem.Subsequently, approximately 1 month later, the patient fell and experienced a femoral periprosthetic fracture and underwent an additional procedure where a stable double plate osteosynthesis was performed.It is unclear at this time if implants were revised as no further details have been provided.Diligence is complete and no further information on the reported event have been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4, b5, d1, d4, g3, g4, g6, h2, h3, h6, h11.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records could not be performed due to missing lot number.Review of the complaint history found no additional related complaints for this item.Based on the available information it can be concluded that the reported event is most likely due to the fall of the patient.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: zb 12/14 cocr hd 36mm x -3.5; item# 802203601; lot# 3151360; dural alpha insert neutr jj/36; item# 01.00013.710; lot# 3135805.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item.Based on the available information it can be concluded that the reported event is most likely due to the fall of the patient.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
WAGNER SL HIP STEM, UNCEMENTED, ø 22/225, TAPER 12/14
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18730414
Report Number0009613350-2024-00051
Device Sequence Number20901949
Product Code LZO
UDI-Device Identifier00889024593435
UDI-Public(01)00889024593435(17)260228(10)3064562
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue Number0100102222
Device Lot Number3064562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer05/06/2024
06/07/2024
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date05/24/2024
06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight89 KG